# SDR SWAA2021020142856

- Difficulty date: January 17, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 27,927 hours, 12,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410140
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FWD WET AREA RESTORATION DVI FWD WET AREA INTERCOSTAL CRACKED AT FASTENER HOLE BETWEEN STA 312 TO 328 LBL45.  REMOVED AND REPLACED INTERCOSTAL PN 141A5410-140 TAG WN0990 AT WET AREA STA 312 TO 328 LBL 45 IAW B737 SRM 51-10-02-0G-0 AND DWG 141A5400 REV.
